Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FriendlyGuy11

How Long Will These Side Effects Last?

Recommended Posts

Hello!

I was on Accutane for about a month. during that time, I began to burn when I urinate. I looked on the internet and found out that Accutane was the cause of that. I immediately stopped taking Accutane because of that. When I touch the opening of my penis, sometimes it stings. Also, there is a very bad odor when I urinate. Another problem that I have been having is that I cant let the shower water hit the opening of my penis because it will hurt. How long will these side effects last? Hopefully it didnt do that much damage because I was on Accutane twice a day for only about a month.

Thanks!

Link to comment
Share on other sites

You may have a infection I would go see a physican and don't take Accutane again. There have been some reports of it drying up the uretha in some men....

I am sure you'll be okay since you only took it for a month, but go see a physican in case of infection.

Link to comment
Share on other sites

You may have a infection I would go see a physican and don't take Accutane again. There have been some reports of it drying up the uretha in some men....

I am sure you'll be okay since you only took it for a month, but go see a physican in case of infection.

Thank you for your help! Although, I have already been to see two physicians. They didnt have a clue what was wrong with me and gave me antibiotics. When I gave a urine sample, they said the urine was real thick and had an odor to it. I stopped taking the Accutane after I read on the internet that people had been having burning problems when they urinate, so I figured that is what the problem was. The only thing that I am concerned about is that this isnt a permanent side effect. I have read about people having permanent side effects from Accutane and I am worried that I will be real sensitive in the uretha and will be burning forever.

Link to comment
Share on other sites

Your probably just dry and rashy on your man parts, just like other body parts, its common to get redness and rashes in weird places like wrists and hands. just need to moisturize often

Link to comment
Share on other sites

Your probably just dry and rashy on your man parts, just like other body parts, its common to get redness and rashes in weird places like wrists and hands. just need to moisturize often

Hopefully you are right, and it is something minor. I have another question. How do you moisturize the parts down there where it burns? I have been drinking water and hopefully that helps. I read that Accutane shrinks the oil glands, but could of it really effected me that much since I was only on it for about a month? Thank you for your insight!

Link to comment
Share on other sites

You should really call your derm if you didnt already and tell him/her your problem first, but my guess is it's from rubbing when you move and your whole body gets dry so rashes and all come easy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×